# SDR SIMA951061

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 816001002
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 124 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SGF/DFW - FLT 3948 - ON CLIMB-OUT, RT ENGINE TORQUE BEGAN FLUCTUATING.  CREW ELECTED TO RETURN TO SGF AND REQUESTED PRIORITY HANDLING FROM ATC.  LANDING WAS MADE WITHOUT INCIDENT.  PART TOTAL CYCLES 112.  (X)
